MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON® TAS NANOLOCK 12MM, IMPLANT, LARGE; 12MM LARGE IMPLANT

TITAN SPINE, LLC ENDOSKELETON® TAS NANOLOCK 12MM, IMPLANT, LARGE; 12MM LARGE IMPLANT
Model Number 2307-0212-N
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A subject matter expert (sme) was contacted and provided the fluoroscopy images from the case.The sme reviewed the case and agrees with the performing surgeons.The sme stated "it appears to be a mechanical failure of the bone which resulted in the failure, and not related to the implant".A review of the device history record of the subject devices was completed.No anomalies or non-conformances were generated during the manufacture of these devices that would have led to this complaint condition.
 
Event or Problem Description
A revision from an endoskeleton® tas case from (b)(6)2017 was performed on (b)(6)2017.The revision was scheduled as it was determined the implant subsided into the vertebral body on l3-l4.The surgeons involved in the original case and the revision case concur that the implant did not result in the failure as the patient had unusually soft bone.

Brand Name
ENDOSKELETON® TAS NANOLOCK 12MM, IMPLANT, LARGE
Common Device Name
12MM LARGE IMPLANT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. ste a
mequon WI 53092
MDR Report Key6799175
Report Number3006340236-2017-00009
Device Sequence Number19225215
Product Code OVD
UDI-Device Identifier00191375013853
UDI-Public(01)00191375013853(11)170329(17)210927(10)TM0054441(240)23070212N
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K141953
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date09/27/2021
Device Model Number2307-0212-N
Device Catalogue Number2307-0212-N
Device Lot NumberTM0054441
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;